# SDR AALA2020021759003

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 10,461 hours, 1,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1164477
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TASK CARD 2803 ACCOMPLISHMENT, FOUND EMERGENCY LIGHT OPERATIONAL TEST INOPERATIVE AT THE L4 DOOR  AREA. REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT PER AMM 33-51-07.
